# SDR 95ZZZM154

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF NR 1 ENGINE THRUST REVERSER SLEEVE SKIN AFT EDGE DELAMINATED.  REMOVED AND REPLACED WORKING RIVETS IN DAMAGED AREA AS PER BOEING SRM 51-30-02.
